Heat invariants for odd-dimensional hemispheres

M. Van Den Berg, Peter B. Gilkey

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We compute the heat content asymptotics of odd dimensional hemispheres in closed form.

Original languageEnglish
Pages (from-to)187-193
Number of pages7
JournalProceedings of the Royal Society of Edinburgh, Section A: Mathematics
Volume126
Issue number1
Publication statusPublished - 1996

Fingerprint Dive into the research topics of 'Heat invariants for odd-dimensional hemispheres'. Together they form a unique fingerprint.

  • Cite this